# SDR UIEA201806121114

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww Bulkhead
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SECTION 41.5, BS 287, LBL 25, NOSE WHEEL WELL BUCKHEAD VERTICAL STIFFENER CRACKED DURING EA 6753A027.  REPAIRED THE NOSE WHEEL WELL VERTICAL STIFFENER IAW SRM 51-71-12-06-0.
